# SDR ASOA200900579

- Difficulty date: May 24, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 11,057 hours, 7,412 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, CLIMBING, 250 KTS IAS HAD ELEVATOR SPLIT CAUTION  [EMERGENCY DECLARED - A/C RETURNED TO DAY AFTER T/O]...FLT 4995 CX
